advertisement
Question
Posted by: Liane | 2010/11/29

ANEaMIA

hi,

i recently found out via the bloodbank that i''m aneamic. i started taking an iron supplement but now i''ve noticed that i have a monster appetite all the time, and i''m really dizzy and tired during the day.

could this just be other symptoms? I go to bed at 21:30 and get up at 04:00 to go to gym. i eat relatively healthy although i don''t eat enough protein except for eggs (meat''s just too expensive).

when i''m this tired (as i''m sitting here at the office typing this, i want to fall asleep), should i just stick it out and exercise again after work or go home and rest instead? i''m trying to lose weight but just seem to be gaining more and more (i''ve gone up from 74kg to 79kgs in 3 months)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Liane
I think there are a few things you should check - e.g. your thyroid functions and full blood count.There may be a hormonal reason for the weight gain and increased appetite. Try eating fish or chicken as a protein and green leafy vegetables for iron. The tiredness needs sorting out - it could be due to irregular heart beat or the anemia or even things like depression can cause it.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/11/29

Hallo Liane
I think there are a few things you should check - e.g. your thyroid functions and full blood count.There may be a hormonal reason for the weight gain and increased appetite. Try eating fish or chicken as a protein and green leafy vegetables for iron. The tiredness needs sorting out - it could be due to irregular heart beat or the anemia or even things like depression can cause it.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement